# SDR SWAA120196

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 74,511 hours, 61,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FUSELAGE BELLY SKIN CRACKED AT FWD LT CORNER.  REPAIRED SKIN IAW SRM.
